# SDR EISA97017

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VENT BOX CRACKED AT WS 686.  FABRICATED AND INSTALLED REPAIR PER SRM 57-10-4.  (M)
